Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
santaklaus

Chron's disease and accutane.

Recommended Posts

My father have chron's disease and I know the chance of me getting it is something like 10%. Can accutane make that percentage higher? Im on day 21 and scared as hell if I will get it just because of this medicine.

Share this post


Link to post
Share on other sites
9 minutes ago, pimple pimp said:

dose makes the poison

so whats ur dose

also u have a higher chance of getting any type of IBD including chrons taking antibiotics.


My dose is 20mg/day so its pretty low.

Share this post


Link to post
Share on other sites
On 12/17/2017 at 7:21 PM, santaklaus said:

My dose is 20mg/day so its pretty low.
yeah you arent getting chrons under 20mg

dont stress man. stress itself can give people IBD so relax

Share this post


Link to post
Share on other sites
On 12/17/2017 at 9:32 AM, Duperele said:

Yes, Isn't accutane known to give people chrons?

It is well documented that accutane  causes IBS, crohn's amd ulcerative colitis.

It also causes sexual dysfunction - leaflet is being updated to include this side effect.

All these side effects seem to be permanent.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×